# SDR ASOA20140219019

- Difficulty date: February 19, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N11107
- Make and model: Emb EMB-145XR
- Aircraft serial: 145654
- Aircraft time: 32,115 hours, 17,952 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 22,130 hours, 13,703 cycles
- System (JASC): 7410 · Ignition Power Supply
- Part: Switch
- Part number: 23075489
- Part serial: UN4765
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 20,951 hours, 15,850 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED AT FL350 WITH THRUST SET FOR CRUISE FLIGHT, THEY EXPERIENCED TWO AUTO RELIGHT SEQUENCES WITH NO ASSOCIATED CAUTION AND WARNING MESSAGES BUT DID FEEL THE EFFECT OF THE ASSOCIATED POWER LOSS AND SUCCESSFUL RELIGHT.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 ENGINE PMA IAW MM 74-11-10. PERFORMED OPS GROUND RUNS WITH NO DEFECT NOTED.  MAINTENANCE ALSO REPLACED THE NR 2 ENGINE FPMU AND THE NR 2B FADEC IAW POWERPLANT ENGINEERING.
